Started Treatment

Hi everyone,

After all of your kind replies and a lovely chat with John Mills i have finally seen my consultant again and begun IV Prednisolone and Cyclophosohamide on a daily basis for a week then oral for 3 months Cycl and reducing Pred over longer, i guess this is normal.

Not noticing too many extra side effects just yet but would be grateful for any heads up on whats to come.

Really nervous but feeling positive by just starting correct treatment.

I hope you are all ok and able to enjoy the weekend.

Take Care

Richard

3 Replies

oldestnewest
  • John did not suffer any side effects from the Cyclophos infusions at all , only extreme fatigue at times. BUT not everyone is the same and I am sure other people in the VUK/HU community with share their experiences. Hope it all goes well for you Richard.

    take care

    Susan :-)

  • Hi Richard, like John I did not really have any side effects after cyclophosphamide so hopefully this will be the same for you. Just make sure you get plenty of rest.

    Good luck with your treatment.

  • Hi Richard. I was diagnosed end Jan with microscopic vasculitis, having never been sick in my life. I am 43. Kidneys worst affected. Still on IV cyclo and oral pred. Suffer with nausea after the cyclo infusions but anti nausea medication works really well. It takes a bit of time to get your head around being ill, but two months on, I am feeling better every week and starting to live with it, rather than it taking over my life. The scariest time is around the diagnosis. once you start treatment, you are on the road to getting better. My advice would be to stay as positive as you can and take it easy. Shout if you have any questions. S

You may also like...